MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Model Number PRO240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 a patient underwent a robotic cryo maze with concomitant left atrial appendage management.Prior to clip placement, the physician noticed a thrombus in the laa, but proceeded with the procedure.The clip was deployed and during deployment the thrombus migrated into the left atrium and then out of the atrium into the body.Post-procedure, the clot embolized to left kidney and was removed in a follow-up procedure.The patient is doing well and there were no long-term complications.This was a procedural complication with no reported device malfunction.
 
Additional Manufacturer Narrative
Case (b)(6) the pro240 device was not returned for evaluation, but a device history review was obtained for lot number mf1152a.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key14394557
Report Number3011706110-2022-00017
Device Sequence Number20276097
Product Code PZX
UDI-Device Identifier30840143900185
UDI-Public30840143900185
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberPRO240
Device Catalogue NumberA000966
Device Lot NumberMF1152A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown